MathSciNet Relay Station
MathSciNet bibliographic data
MR991264 (90f:58028) 58E05 (49F15 57R70)
Solimini, Sergio Morse index estimates in min-max theorems. Manuscripta Math. 63 (1989), no. 4, 421–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement